| Catalog Number |
CAT3 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system cat3 aspiration catheter (cat3).During the procedure, while attempting to cross a partially dissected superficial femoral artery (sfa), the physician experienced resistance and subsequently, the cat3 became kinked; therefore, it was removed.The procedure was completed using balloon catheters.It should be noted that there is no relationship between the cat3 and the sfa dissection.There was no report of an adverse effect to the patient.